# SDR S9BA20140016

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 39,106 hours, 48,137 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: A259
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR LOCK LIGHT NOT COMING ON.  EMERGENCY DECLARED, FLIGHT CREW FOLLOWED QRH AND LANDED.  INSPECTED AND FOUND BULB BURNED.  REPLACED BULB, OPS CHECK GOOD IAW AMM 32-61-10-02.
